# SDR HEEA0010011

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter Lead
- Part number: CH5339901
- Condition: Arcing
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER LEAD ARCING FROM SHIELD.
